# SDR QXEA2013020300276

- Difficulty date: February 3, 2013
- Submitted: February 7, 2013
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 28,310 hours, 29,353 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Drain Line
- Part number: AAC000019
- Condition: Clogged
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK ODOR INSIDE ACFT AT LOW POWER SETTINGS.  REPLACED 4 CLOGGED AIR COND PACK DRAIN LINES, ALL OTHERS CHECK CLEAR.  OPERATED BOTH ENGINES & APU, & PERFOMED AMM TASK 21-00-00-160-801, REMOVAL OF ODOR FROM AIR COND DUCTS.  NO FURTHER BAD SMELL, DIRTY SOCK OR ABNORMAL ODORS NOTED.  RETURNED TO SERVICE.
